Profile Picture
  • All
  • AI Mode
  • Images
  • Videos
    • Shorts
  • Maps
  • News
  • More
    • Shopping
    • Flights
  • Notebook
Report an inappropriate content
Please select one of the options below.
Code 1
MyFTB Launcher
1. FCN News
1&1
Startcode Eingeben
Demon Fall Update
3.1 Codes
Code
19 Windows 1.0
F-NaF
1 Cheat Code
1. FC Koln News
Code
in Genesis 1.1
Demonfall
Codes 3.1
Beta
1.7 Commands
1
FCM News
CurseForge Exit
Code 1
Fortnite Season
1 Code
GTA V
Code 7002.1
Formula 1
News
Minecraft Error
Code 1
Hacker Codes 1
H
New Codes
Roblox Aimblox 2022
Crash Code 1
Minecraft
Code 1
Sail
  • Length
    AllShort (less than 5 minutes)Medium (5-20 minutes)Long (more than 20 minutes)
  • Date
    AllPast 24 hoursPast weekPast monthPast year
  • Resolution
    AllLower than 360p360p or higher480p or higher720p or higher1080p or higher
  • Source
    All
    Dailymotion
    Vimeo
    Metacafe
    Hulu
    VEVO
    Myspace
    MTV
    CBS
    Fox
    CNN
    MSN
  • Price
    AllFreePaid
  • Clear filters
  • SafeSearch:
  • Moderate
    StrictModerate (default)Off
Filter
    Code 1
    MyFTB Launcher
    1. FCN News
    1&1
    Startcode Eingeben
    Demon Fall Update
    3.1 Codes
    Code
    19 Windows 1.0
    F-NaF
    1 Cheat Code
    1. FC Koln News
    Code
    in Genesis 1.1
    Demonfall
    Codes 3.1
    Beta
    1.7 Commands
    1
    FCM News
    CurseForge Exit
    Code 1
    Fortnite Season
    1 Code
    GTA V
    Code 7002.1
    Formula 1
    News
    Minecraft Error
    Code 1
    Hacker Codes 1
    H
    New Codes
    Roblox Aimblox 2022
    Crash Code 1
    Minecraft
    Code 1
    Sail
A young woman experiencing side effects from her anti-seizure medicine turned to ChatGPT for guidance. It helped her to devise a plan to taper off the medication and came with devastating consequences. Teddy Rosenbluth, our reporter, explores the growing trend of turning to chatbots for medical advice and the associated risks. Video by Theodore Tae and Teddy Rosenbluth/The New York Times.
2:36
A young woman experiencing side effects from her anti-seizure medicine turned to ChatGPT for guidance. It helped her to devise a plan to taper off the medication and came with devastating consequences. Teddy Rosenbluth, our reporter, explores the growing trend of turning to chatbots for medical advice and the associated risks. Video by Theodore Tae and Teddy Rosenbluth/The New York Times.
804.4K views1 day ago
TikToknytimes
See more
Static thumbnail place holder
More like this
© 2026 Microsoft
  • Privacy and Cookies
  • Legal
  • Advertise
  • About our ads
  • Help
  • Feedback
  • Consumer Health Privacy